# SDR GLBA2013042600238

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CRACK IN THE FUSELAGE FRAME IN THE BEND RADIUS AT FS 451 AND STRINGER 10R, 1" IN LENGTH.  REPAIRED IAW EO 13-1900-53-034.  MAJOR REPAIR.
